# SDR HEEA0013669

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Condition: Failed
- Location: Cockpit
- Part time: 230 hours
- Component: SKYNAV5000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT ACCEPT PRESENT POSITION. PERFORMED PRELIMINARY INSPECITON.  FOUND UNIT INTERMITTENTLY DOES NOT POWER UP AND ALSO INTERMITTENTLY LOSES PRESENT POSITION AND USER WAYPOINTS AFTER SHUTDOWN.
